# SDR ASAA0070003

- Difficulty date: September 18, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 3,110 hours, 1,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Damaged
- Location: Pax  Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLT 314 - PRIOR TO FLIGHT, THE L1 DOOR WOULD NOT LATCH OPEN.  REPLACED THE GUIDE ARM AND ROLLER, DOOR OPERATED NORMALLY.  (X)
